Alert archive / Ohio / River Flood Warnings in 2024

River Flood Warning 8, NWS Cleveland, OH

April 2, 2024Hancock County, Ohio

NWS Cleveland, OH issued this river flood warning at Apr 2, 2024, 7:43 AM EDT for Hancock County, Ohio. It took effect at Apr 2, 2024, 9:02 AM EDT. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Apr 2, 2024, 7:43 AM EDT (11:43 UTC)
In effect from
Apr 2, 2024, 9:02 AM EDT
Expired
Apr 3, 2024, 11:18 AM EDT
In force
26 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Hancock County, OH

The radar

The Cleveland radar (KCLE), 159 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eagle Creek above Findlay (FECO1).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04188496, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

369 
WGUS41 KCLE 021143
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
743 AM EDT Tue Apr 2 2024

...The National Weather Service in Cleveland OH has issued a Flood 
Warning for the following rivers in Ohio...

  Eagle Creek Above Findlay affecting Hancock County.

For the Eagle Creek (Hancock)...including Findlay...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

this afternoon at 545 PM EDT.

&&

OHC063-022145-
/O.NEW.KCLE.FL.W.0008.240402T1302Z-240403T1224Z/
/FECO1.1.ER.240402T1302Z.240403T0200Z.240403T0623Z.UU/
743 AM EDT Tue Apr 2 2024

...FLOOD WARNING IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Eagle Creek above Findlay.

* WHEN...Until tomorrow morning.

* IMPACTS...At 9.0 feet, Eagle Creek will overrun its banks and 
  begin to inundate portions of Fremont and Graceland Avenue. Water 
  will inundate a field near Rosemont Drive.



* ADDITIONAL DETAILS...
  - At 7:00 AM EDT Tuesday the stage was 8.4 feet.
  - Bankfull stage is 10.0 feet.
  - Forecast...The river will rise above flood stage late this
    morning to 9.7 feet late this afternoon. It will then fall
    this evening. It will rise to 9.9 feet late this evening. It
    will then fall below flood stage just after midnight tonight.
  - Flood stage is 9.0 feet.
  - Flood History...No available flood history.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$
4 follow-up statements
302 
WGUS41 KCLE 021912
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
312 PM EDT Tue Apr 2 2024

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Ohio...

  Eagle Creek Above Findlay affecting Hancock County.

For the Eagle Creek (Hancock)...including Findlay...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 115 AM EDT.

&&

OHC063-030515-
/O.EXT.KCLE.FL.W.0008.000000T0000Z-240403T1252Z/
/FECO1.2.ER.240402T1210Z.240403T0200Z.240403T0652Z.UU/
312 PM EDT Tue Apr 2 2024

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Eagle Creek above Findlay.

* WHEN...Until tomorrow morning.

* IMPACTS...At 10.0 feet, Water from the Eagle Creek will impact 
  portions of South Blanchard Street, Brookside Drive, Fremont and 
  Graceland Streets. The intersections of Beechmont Drive with 
  Fairmont and Rosemont Drives flood.

* ADDITIONAL DETAILS...
  - At 3:00 PM EDT Tuesday the stage was 10.0 feet.
  - Bankfull stage is 10.0 feet.
  - Forecast...The river is expected to rise to a crest of 10.1
    feet late this evening. It will then fall below flood stage
    just after midnight tonight.
  - Flood stage is 9.0 feet.
  - Flood History...This crest compares to a previous crest of
    9.5 feet on 03/25/2023.

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$

Greenawalt
727 
WGUS81 KCLE 030403
FLSCLE

Flood Statement
National Weather Service Cleveland OH
1203 AM EDT Wed Apr 3 2024

...The Flood Warning is extended for the following rivers in Ohio...

  Eagle Creek Above Findlay affecting Hancock County.

For the Eagle Creek (Hancock)...including Findlay...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov.

The next statement will be issued this morning at 1015 AM EDT.

&&

OHC063-031415-
/O.EXT.KCLE.FL.W.0008.000000T0000Z-240403T2252Z/
/FECO1.2.ER.240402T1210Z.240403T0300Z.240403T1652Z.UU/
1203 AM EDT Wed Apr 3 2024

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Eagle Creek above Findlay.

* WHEN...Until this evening.

* IMPACTS...At 10.0 feet, Water from the Eagle Creek will impact 
  portions of South Blanchard Street, Brookside Drive, Fremont and 
  Graceland Streets. The intersections of Beechmont Drive with 
  Fairmont and Rosemont Drives flood.
  At 11.0 feet, Flooding will threaten residences along Fremont and 
  Graceland Avenue, East Lincoln Street, and Brookside Drive. Other 
  roads impacted include East High Street, Wilson Street, Blanchard 
  Avenue near Graceland Avenue, Rosemont Drive and Beechmont Drive 
  to Main Street, and Eastview north of 6th Street.

* ADDITIONAL DETAILS...
  - At 11:00 PM EDT Tuesday the stage was 10.6 feet.
  - Bankfull stage is 10.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 11:00 PM EDT Tuesday was 10.6 feet.
  - Forecast...The river is expected to fall below flood stage by
    late Wednesday morning or Wednesday afternoon afternoon.
  - Flood stage is 9.0 feet.
  - Flood History...This crest compares to a previous crest of
    9.5 feet on 03/25/2023.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$

Maines
097 
WGUS81 KCLE 031119
FLSCLE

Flood Statement
National Weather Service Cleveland OH
719 AM EDT Wed Apr 3 2024

...The Flood Warning continues for the following rivers in Ohio...

  Eagle Creek Above Findlay affecting Hancock County.

For the Eagle Creek (Hancock)...including Findlay...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 530 PM EDT.

&&

OHC063-032130-
/O.CON.KCLE.FL.W.0008.000000T0000Z-240403T2252Z/
/FECO1.2.ER.240402T1210Z.240403T0300Z.240403T1652Z.UU/
719 AM EDT Wed Apr 3 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek above Findlay.

* WHEN...Until this evening.

* IMPACTS...At 9.0 feet, Eagle Creek will overrun its banks and 
  begin to inundate portions of Fremont and Graceland Avenue. Water 
  will inundate a field near Rosemont Drive.
  At 10.0 feet, Water from the Eagle Creek will impact portions of 
  South Blanchard Street, Brookside Drive, Fremont and Graceland 
  Streets. The intersections of Beechmont Drive with Fairmont and 
  Rosemont Drives flood.

* ADDITIONAL DETAILS...
  - At 7:00 AM EDT Wednesday the stage was 9.8 feet.
  - Bankfull stage is 10.0 feet.
  - Forecast...The river is expected to fall below flood stage
    this afternoon and continue falling to 6.3 feet just after
    midnight tonight.
  - Flood stage is 9.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$
780 
WGUS81 KCLE 031518
FLSCLE

Flood Statement
National Weather Service Cleveland OH
1118 AM EDT Wed Apr 3 2024

...The Flood Warning is cancelled for the following rivers in Ohio...

  Eagle Creek Above Findlay affecting Hancock County.

OHC063-031630-
/O.CAN.KCLE.FL.W.0008.000000T0000Z-240403T1518Z/
/FECO1.2.ER.240402T1210Z.240403T0300Z.240403T1446Z.UU/
1118 AM EDT Wed Apr 3 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Eagle Creek Above Findlay.

* ADDITIONAL DETAILS...
  - At 11:00 AM EDT Wednesday the stage was 8.9 feet.
  - Bankfull stage is 10.0 feet.
  - Forecast...The river is expected to fall to 5.6 feet tomorrow
    morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$

Kahn

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 2, 6:04 AM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 2, 6:04 AM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
Issued by National Weather Service Wilmington OH
604 AM EDT Tue Apr 2 2024

.SYNOPSIS...
Low pressure will track northeast to the northwest of the area today
before occluding over the central Great Lakes and transitioning to
a coastal low off the Mid-Atlantic coastline by Wednesday evening.
Broad low pressure will persist over the eastern Great Lakes Thursday
through early this weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
An active near term period is still anticipated as low pressure
currently over Missouri deepens as it lifts northeast into the
central Great Lakes today. The greatest severe weather risk has
shifted a bit south, but there is still potential for
significant severe weather late this afternoon into this
evening.

As of early this morning, widespread showers are draped across
the region with a warm front south of the local area. The
heaviest rain is falling in zones closer to the front, including
zones south of US 30 where a Flood Watch remains in effect. The
flooding risk will continue through this morning before the
rain begins to taper off. The back end of the showers should
gradually push east this morning into early this afternoon and
most of the showers should be out of the CWA by 18Z. However,
there’s still some uncertainty in how long the showers stick
around in eastern zones; it’s possible that it continues to rain
in NW PA and far NE OH through early this evening. Most
locations should see a brief dry break this afternoon, but
maintained low-end shower chances since the atmosphere will
remain juicy.

The forecast becomes challenging as the warm front lifts north
this afternoon and the low tracks northeast towards the region.
While there’s high confidence that a significant severe weather
outbreak could occur in the warm sector and especially in the
vicinity of the triple point, there is still some uncertainty in
how far north the warm front and resulting surge of moist,
unstable air extend into the CWA in addition to how much
destabilization occurs behind the morning showers. Northeast
flow off of Lake Erie will likely keep cool, more stable air
over (and perhaps fog) NW OH (including the Toledo area) through
this evening before the low begins to cross over the region, so
would need winds to shift to the south and more destabilization
for a significant severe weather risk to be realized in this
area. Latest guidance has trended a bit south and slower for the
severe weather threat with the best instability shifting to the
U.S. 30 corridor and locations south and a brief period of
unstable air nosing north into NE OH this evening. The Day 1
Convective Outlook highlights the southward push in instability,
including a rare Moderate Risk along and south of U.S. 30.
Storms should begin to enter the area at around 21Z/5 PM today
and progress east through about 03Z/11PM. Regardless of the
uncertainty in instability, wind shear will be impressive with
effective bulk shear values of 45 to 60 knots anticipated across
portions of central and northern Ohio so storm mode will likely
be line segments and perhaps supercells. The tornado threat is
still elevated despite the highest STP values > 2 nudging to the
far southern zones and south of the CWA (likely due to lower
CAPE in the latest model runs) for this evening; SRH remains
favorable, hodographs are still long and curved, and LCL heights
are well below 1000 m (500 m). As we’ve seen in many previous
events across the CWA, CAPE isn’t really necessary for tornado
development, especially when the shear and other tornadic
parameters are so high. Mid-level lapse rates remain favorable
for large hail and the wind threat still exists due to the
impressive wind field aloft and the amount of shear in place.
With all of this being said, a significant tornado outbreak is
still possible in the current Moderate Risk area (whether it’s
in our area or south), especially if we manage to destabilize
more than currently anticipated. Unfortunately, this is a
scenario that will need to be monitored closely over the
upcoming hours and the forecast may change for better or for
worse depending on the location of the warm sector and the
resulting instability.

A flooding threat may continue into tonight due to unseasonably
high PW values, efficient rainfall rates in robust storms, and
rivers already being swollen and soils saturated due to several
rounds of rain over the last few days. May need to explore
expanding the Flood Watch north if the flooding risk increases.
Showers will likely continue across far NE OH and NW PA tonight
into Wednesday as the low begins to occlude as it slows over the
central Great Lakes and starts to transition to a coastal low
off the Mid-Atlantic coastline. Today’s highs will vary quite a
bit; locations in the warm sector will be in the mid to upper
60s with locations downwind from Lake Erie in NW OH in addition
to NW PA remaining in the upper 40s to lower 50s. Low temps will
fall into the upper 30s in the western half of the area with
40s anticipated in the eastern half. Generally expect highs in
the mid 40s to lower 50s Wednesday.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
Upper level low will continue to impact the region through the
short term period as it slowly drifts eastward. At this point in
time it looks as if we will remain warm enough for all rain
until late Wednesday night with a mixture of rain and snow
possible. No accumulations are anticipated. As colder air
arrives on Thursday we will begin to see more snow, especially
as the sun sets Thursday evening. Light snow accumulations on
grassy areas will be possible Thursday night but believe it will
remain under an inch. However a few spots in the higher terrain
could see some lake enhancement nudge amounts to around 2
inches. More details over the next 36 hours to come. Highs in
the 40’s and lows in the 30’s.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Some light precipitation looks like it will persist into
Saturday but this should be the end of it as the influence of
the upper level low finally moves east of the region. We then
get a brief period of ridging that will allow for some sunshine
on Sunday. The next storm system will be weakening as it moves
toward the region on Monday but it is looking as if we will see
some thickening cloud cover with some light rain possible. There
is still some hope that this storm system slows its eastward
progression with the upper level low lingering over the
Atlantic. Saturday will be the cool day of the long term period
with highs in the 40’s to low 50’s. Warmer Sunday with highs
into the 50’s. Highs Monday into Tuesday in the 60’s. Lows in
the 30’s and 40’s through the long term.

&&

.AVIATION /06Z Tuesday THROUGH Saturday/...
Rain is moving east across the area early this morning with MVFR,
IFR, and patchy LIFR conditions filling in from the west. VFR may
persist at KERI through about 09Z before conditions deteriorate. The
rain should generally progress east out of the area by early
afternoon, but a few high res guidance members are hinting at
potential for showers lingering near KYNG/KERI well into the
afternoon. Meanwhile, a dry slot will likely work into the region
generally from KCLE/KCAK west this afternoon, which will likely
result in a brief period of ceilings lifting to MVFR. KTOL may be
interesting since visibility guidance is hinting at the potential
for fog over NW OH due to moist NE flow off of Lake Erie this
afternoon into early this evening, so this may suppress the chance
of convection to the south of the terminal later this evening

Things become a bit uncertain heading into late this afternoon and
this evening as a warm front lifts into the area and low pressure
begins to track across the region, but conditions are still
favorable for severe weather this evening. Additional showers and
thunderstorms will blossom ahead of the lows cold front after 21Z
and track east into tonight. Most locations should at least see
thunderstorms in the vicinity at some point before 03Z, but any
stronger thunderstorms with strong gusts will depend on how far
north the warm front gets. As of now, the best potential for gusts
to 45 to 50+ knots will be from KCAK to KFDY and south. Cant rule
out the threat getting as far north as KCLE/KYNG. The
showers/thunderstorms should be well east of all terminals west of
KYNG/KERI by the end of the period.

Winds will be out of the east/northeast at 6 to 12 knots. Locations
that have the best shot at getting into the warm sector will see a
wind shift to the south/southeast this evening with gusts to 20+
knots possible.

Outlook...Non-VFR conditions will continue in showers and isolated
thunderstorms late tonight into Wednesday morning. Non-VFR possible
in rain/snow showers and low ceilings Wednesday through Friday.

&&

.MARINE...
Northeast winds will continue through the day with 15 to 25
knots expected. Winds decrease during the evening as an occluded
front crosses the lake with south to southwest winds
anticipated. WInds then remain southwesterly into Wednesday
evening but remain under 15 knots. Increased cold advection
arrives on Thursday with northerly winds increasing to at least
15 to 20 knots. THis may end up being enough to warrant the
issuance of a small craft advisory Thursday night into Friday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through this evening for OHZ036>038-047.
PA...None.
NY...None.
MARINE...Small Craft Advisory until 10 PM EDT Tuesday for LEZ142>145.
     Small Craft Advisory from 4 AM to 10 PM EDT Tuesday for
     LEZ146>149.

&&

SYNOPSIS...Maines
NEAR TERM...Maines
SHORT TERM...MM
LONG TERM...MM
AVIATION...Maines
MARINE...MM
Hazardous weather outlook, Apr 2, 5:57 AM EDT, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
557 AM EDT Tue Apr 2 2024

OHZ003-006>014-017>023-027>033-089-PAZ001>003-031000-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
557 AM EDT Tue Apr 2 2024

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Minor flooding is possible, primarily on the most responsive creeks
and rivers in the southern half of the area. Showers and thunderstorms
are expected to redevelop this afternoon and evening. These storms
may be severe, with damaging winds, large hail, and tornadoes
possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS.

OHZ036>038-047-031000-
Marion-Morrow-Holmes-Knox-
557 AM EDT Tue Apr 2 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...Minor flooding is possible, primarily on the most responsive creeks
and rivers in the southern half of the area. Showers and thunderstorms
are expected to redevelop Tuesday afternoon and evening. These
storms will likely be strong to severe, with all hazards possible.
Damaging winds, large hail, and several tornadoes, some strong or
intense, will be possible.

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Minor flooding is possible, primarily on the most responsive creeks
and rivers in the southern half of the area. Showers and thunderstorms
are expected to redevelop this afternoon and evening. These storms
may be severe, with damaging winds, large hail, and tornadoes possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS.

LEZ061-142>149-162>169-031000-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
557 AM EDT Tue Apr 2 2024

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No Hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 9:32 PM EDTSpecial Weather StatementCLEHolmes43 min
Apr 1, 10:00 PM EDTSevere Thunderstorm WarningCLEHolmes, Knox45 min
Apr 1, 11:33 PM EDTSpecial Weather StatementCLEMarion57 min
Apr 1, 11:51 PM EDTRiver Flood WarningCLETrumbull58 hr
Apr 2, 12:30 AM EDTSpecial Weather StatementCLEKnox45 min
Apr 2, 5:48 AM EDTRiver Flood WarningCLEHolmes, Wayne6 days
Apr 2, 7:49 AM EDTAreal Flood AdvisoryCLEAshland, Holmes, Knox, Morrow, Richland4 hr
Apr 2, 8:09 AM EDTRiver Flood WarningCLEMarion47 hr
Apr 2, 11:02 AM EDTRiver Flood WarningCLELorain45 hr
Apr 2, 11:23 AM EDTRiver Flood WarningCLECuyahoga, Summit11 hr
Apr 2, 11:23 AM EDTRiver Flood WarningCLECuyahoga11 hr
Apr 2, 11:50 AM EDTRiver Flood WarningCLESandusky, Wood48 hr
Apr 2, 1:55 PM EDTRiver Flood WarningCLEErie10 hr
Apr 2, 6:26 PM EDTRiver Flood WarningCLESeneca72 hr

Nearby

River Flood Warnings in Ohio, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.